Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 6, 2021, 1:49 PM EDT for Glades County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 1:49 PM EDT (17:49 UTC)
- Expired
- Jul 6, 2021, 2:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
County Glades County, FL
The radar
The Tampa radar (KTBW), 132 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
467
WWUS82 KMFL 061749
SPSMFL
Special Weather Statement
National Weather Service Miami FL
149 PM EDT Tue Jul 6 2021
FLZ063-066-061815-
Hendry FL-Glades FL-
149 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 215 PM EDT...
* At 149 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Labelle, moving northwest at 25
mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Labelle and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southern
Florida.
LAT...LON 2690 8156 2691 8148 2678 8141 2669 8156
2670 8157
TIME...MOT...LOC 1749Z 146DEG 22KT 2668 8147
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 1:33 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 6, 1:33 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Miami FL
Issued by National Weather Service Austin/San Antonio TX
133 PM EDT Tue Jul 6 2021
.AVIATION(18Z TAFS)...
Rains from Elsa have been impacting APF/Naples all morning and
will continue through the afternoon and into the early overnight
hours. Winds will gust out of the east and southeast up to 30
knots there.
For the east coast terminals, isolated convection has begun to
develop between TMB, MIA, and OPF as the edge of the rain shield
approaches from the southwest. Think that isolated convection and
the edge of the steady rain will work north through the afternoon
impacting the terminals from south to north. Have included TEMPO
groups at all sites to cover this threat, but have prevailed VCTS
as gaps between precipitation are likely. In general as Elsa
moves north think the showers and storms will decrease in coverage
this evening through the overnight. Based on this have dropped
mention of precipitation from the TAFs from 00z to 12z, but have
reintroduced VCSH first and then VCTS (at the 30 hour sites) for
more isolated activity tomorrow morning into the afternoon hours.
Have lower confidence in tomorrow's precipitation potential, and
if any does form should be back to the typical south Florida sea
breeze activity.
Winds will generally be out of the southeast and gusty at times to
between 20 and 30 knots, but will transition to more of a south-
southeasterly direction as the storm moves north. Winds will
decrease overnight as the storm moves away as well.
&&
.PREV DISCUSSION... (Issued 955 AM EDT Tue Jul 6 2021)
..Morning Update...
UPDATE...
Tropical Storm Elsa continues to move northward just west of Key
West, FL at the time of this update. KAMX is showing the rain
bands across Florida Bay up through Mainland Monroe and western
Collier Counties. A few strong updrafts have started rotating
across the Gulf waters this morning; however, most of the
strongest convection has been offshore. East of the Everglades, a
few isolated light showers have develop, but nothing ominous at
this point. This of course may change through the afternoon with
diurnal heating taking place. Low level wind shear would support
rotating updrafts so if convection does develop today there would
be a tornado threat across the region. A heavy rain threat will
also continue, especially across extreme southwest Florida where a
Flood Watch continues for 3-5" with locally higher amounts. As of
now, forecast looks good with no changes expected.
PREV DISCUSSION... (
Issued Issued by National Weather Service Austin/San Antonio TX)
AVIATION(12Z TAFS)...
The rain shield from Tropical Storm Elsa sits just off the
southwest Florida Coast this morning. Consistent rain should begin
to impact APF/Naples by 15z and rain should continue there through
the rest of the day and into the evening. Embedded thunder is
possible, with winds gusting to between 20 and 30 knots for APF.
For the terminals along the east coast there have only been a few
isolated showers and rumbles of thunder this morning so will hold
onto only VCTS in terms of precipitation for a few hours. Some
brief pockets of MVFR ceilings have been observed through the
morning, but due to their passing nature and the fact that
ceilings should all be VFR around 14z, have not included a
widespread mention of the lower cigs. Mesoscale models, like the
HRRR, begin to initiate more shower and thunderstorm activity with
either the next band from Elsa and/or sea breeze interactions by
15z. Have added TEMPO groups with -TSRA to cover this possibility
and AMDs may be needed based on radar trends for earlier/later
onset of this precipitation. Gusty winds to 25 knots out of the
south and southeast are possible at all of the east coast
terminals through the day as Elsa tracks northward. While the
general wind direction has been southeasterly through the night,
more southerly winds seem to be mixing in when a terminal
encounters a stronger shower or storm.
The bulk of the precipitation should be north of the MFL TAF sites
between 23z and 03z this evening, so have dropped the mention of
precipitation. Winds should decrease to around 10 knots overnight
and into tomorrow as well, maintaining the southeasterly
direction.
PREV DISCUSSION... (Issued 328 AM EDT Tue Jul 6 2021)
Tropical Storm Elsa to Impact Portions of South Florida..
Flood Watch in Effect for Collier County...
SHORT TERM (Today Through Wednesday)...
Tropical Storm Elsa continues to be the primary focus for today
across South Florida. The convergent, cyclonic nature of the storm
will allow for semi-organized rainbands and squalls to develop along
and ahead of the periphery of the storm. The westerly wind shear
impinging on the system is allowing for dense cloud cover and
embedded deep convective towers to become realized within the
eastern portion of the system.
Here is a summary of anticipated impacts in association with
Tropical Storm Elsa:
*Flooding - Deep tropospheric moisture and associated narrow CAPE
profiles will support efficient tropical warm rainfall processes,
allowing for intense rainfall rates. Localized and isolated flash
flooding may be possible for portions of the east coast metro,
primarily if repeated bouts of rainbands/squalls propagate over
the same location. The greatest risk for flash flooding will be
over coastal/metro portions of southwest Florida due to the
proximity to the storm's inner core and hence a Flood Watch is
in effect for Collier County. Current Weather Prediction Center
forecast guidance yields rainfall totals of 2-3 in through early
Wednesday for coastal/metro portions of southwest Florida.
Locally higher amounts may be possible.
*Storm Surge - Around 2 feet above ground level will be possible
for portions of coastal Mainland Monroe and Collier Counties.
Minor coastal flooding may be possible over coastal portions of
Miami- Dade County.
*Wind - Sustained tropical storm force winds are expected over the
Gulf waters and possible over coastal portions of southwest Florida.
Strong to damaging wind gusts are also possible across all of South
Florida in association with rainbands/squalls emanating from the
storm's inner core.
*Tornadoes - The enhanced low-level wind shear will allow for
lengthened hodographs and associated increases in effective storm
relative helicities. This may support rotating updrafts, capable of
producing tornadoes over land and tornadic waterspouts over the
local waters. The Storm Prediction Center has issued a slight risk
for severe weather over most of South Florida, with the exception of
far southeast Florida where a marginal risk is in effect.
The brunt of impacts is anticipated primarily over southwest
Florida, as Elsa drifts north/northwest into the eastern Gulf of
Mexico. These aforementioned impacts will ensue early this morning
and likely linger through early Wednesday morning. For eastern metro
portions of South Florida, impacts will be generally limited to
localized/urban flooding, while a few severe wind gusts/tornadoes
may be possible as well.
Tropical Storm Elsa is forecast to continues it's northward track,
and should clear the area by mid-morning Wednesday. Southerly low-
level winds in the wake of Elsa should allow for sea-breeze
development with a gradual inland propagation, allowing convection
to become focused primarily over the interior. Impacts will be
limited to locally gusty winds and perhaps localized flooding should
storms develop over recently soaked regions.
LONG TERM (Wednesday Night through Monday)...
As Elsa moves through Georgia and South Carolina Wednesday night
through Thursday deep-layer ridging will build back in across the
western Atlantic, south Florida and the eastern Gulf. The ridge
position places south Florida under an easterly flow regime which
favors morning convection along the east coast moving inland, with
more robust convection later in the day along the southwest coast.
Highs will generally be in the low 90s, with heat indices nearing
100 degrees each day.
AVIATION(06Z TAFS)...
Several bands of convection associated with Elsa continue to
develop and are moving into southern Florida overnight. While not
expecting continued convection at the terminals tonight, have
opted to include the mention of VCTS to account for the continued
threat. In addition to the threat of convection, some scattered
MVFR ceilings will also be possible. More widespread rainfall,
especially for KAPF is expected tomorrow as the center of Elsa
passes to the west of southern Florida.
MARINE...
Conditions are deteriorating across the South Florida waters as
outer rainbands and squalls move into the local waters in
associated with Tropical Storm Elsa. Conditions will become
especially dangerous over the Gulf waters due to rough seas and
swell associated with the storm's inner core.
BEACHES...
Minor beach erosion, coastal flooding, and rip currents
will be possible for the Gulf coast in association with Tropical
Storm Elsa. The strong onshore component of winds along the east
coast will also present a high risk for rip currents for all
Atlantic beaches.
HYDROLOGY... Tropical Storm Elsa will bring periods of heavy
rainfall to the region through early Wednesday. Storm total amounts
of 2 to 3 inches are expected along coastal portions of southwest
Florida, while 1 to 2 inches are expected elsewhere. Locally higher
accumulations may be possible. The greatest heavy rainfall potential
will be over the Gulf coast region now through early Wednesday and
hence, a Flood Watch is in effect for Collier County.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 79 90 79 90 / 30 40 20 60
West Kendall 79 91 77 91 / 30 40 20 50
Opa-Locka 79 90 77 90 / 30 50 20 60
Homestead 78 89 77 90 / 30 40 20 50
Fort Lauderdale 79 89 78 89 / 30 40 20 60
N Ft Lauderdale 79 89 78 89 / 30 50 20 60
Pembroke Pines 77 89 76 89 / 30 50 20 60
West Palm Beach 78 90 76 90 / 40 50 30 60
Boca Raton 79 90 78 90 / 30 50 20 60
Naples 77 89 77 90 / 70 60 20 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until midnight EDT tonight for FLZ069-070.
Tropical Storm Warning for FLZ069-075.
Coastal Flood Advisory until 2 PM EDT Wednesday for FLZ069-075.
High Rip Current Risk through late tonight for FLZ168.
High Rip Current Risk through Wednesday evening for FLZ172-173.
AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ630-
651-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Aviation...Treadway/EWX
Update...Frye
Today through Wednesday and Marine...Bhatti
Wednesday Night through Monday...Harrigan
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jul 6, 10:07 AM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1007 AM EDT Tue Jul 6 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070215- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1007 AM EDT Tue Jul 6 2021 ...Tropical Storm Elsa Impacting Portions of The Area... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Tropical Storm Elsa will continue to bring hazardous weather conditions across portions of South Florida today. Strong wind gusts, heavy rainfall, coastal flooding, and a few tornadoes are possible. Hazardous marine and beach conditions are expected with a high risk for rip currents across all South Florida beaches. Please reference the Hurricane Local Statement from NWS Miami for additional detailed information. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY While Tropical Storm Elsa is forecast to depart the region by early morning Wednesday, hazardous marine and beach conditions may linger. An elevated risk for rip currents will remain for the east coast as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 6, 1:08 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Miami FL 108 PM EDT Tue Jul 6 2021 FLZ073-074-173-061745- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 108 PM EDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 145 PM EDT... * At 108 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles south of Key Biscayne, moving northwest at 40 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Miami, Hialeah, Coral Gables, South Miami, Black Point, Kendall, The Redland, Doral, Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater, West Miami, Medley, Westchester, Glenvar Heights, Palmetto Bay, University Of Miami, Zoo Miami and Goulds. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2573 8019 2549 8032 2566 8056 2590 8035 TIME...MOT...LOC 1708Z 139DEG 34KT 2558 8019 Weinman
Special weather statement, Jul 6, 1:23 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Miami FL 123 PM EDT Tue Jul 6 2021 FLZ071>074-061800- Inland Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- 123 PM EDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES UNTIL 200 PM EDT... * At 123 PM EDT, National Weather Service meteorologists were tracking a gusty shower over Miccosukee Resort, or 9 miles northwest of Kendall, moving northwest at 35 mph. * Winds in excess of 45 mph and funnel clouds possible with this shower. * Locations impacted include... Miramar, Doral, Sweetwater, Medley, Fountainbleau, Intersection Krome And Kendall Drive, Miccosukee Resort, Tamiami, Intersection Krome And U.S. 27, University Park, Kendale Lakes, The Hammocks, Olympia Heights, Kendall West, Tamiami Fairgrounds and Fiu South Campus. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2579 8032 2566 8047 2585 8073 2605 8047 TIME...MOT...LOC 1723Z 147DEG 32KT 2578 8046 FELL
Special weather statement, Jul 6, 1:31 PM EDT, 18 minutes before
Special Weather Statement National Weather Service Miami FL 131 PM EDT Tue Jul 6 2021 FLZ069-070-061800- Coastal Collier County FL-Inland Collier County FL- 131 PM EDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL 200 PM EDT... * At 131 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Royal Palm Hammock, or 8 miles east of Marco Island, moving northwest at 40 mph. * Funnel clouds possible with this storm. * Locations impacted include... Golden Gate Estates, Belle Meade, Marco Island Airport, Naples Manor, Lely Resort, Royal Palm Hammock, Rookery Bay Aquatic Preserve, South Blocks Golde, Picayune Strand State Forest, Port Of The Island, Intersection I-75 And Everglades Blvd, Fiddlers Creek and Lely. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2594 8147 2588 8159 2607 8180 2619 8152 TIME...MOT...LOC 1731Z 142DEG 47KT 2596 8157 FELL
Local storm report, Jul 6, 1:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
139 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM TROPICAL STORM 1 S MARCO ISLAND 25.92N 81.73W
07/06/2021 COLLIER FL MESONET
MRCSC CHARTER CLUB OF MARCO BEACH REPORTED A
WIND GUST OF 42MPH AT 12:52PM. ELEVATION IS
7 FEET.
&&
HADISpecial weather statement, Jul 6, 1:44 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
144 PM EDT Tue Jul 6 2021
FLZ071-073-061815-
Inland Broward County FL-Inland Miami-Dade County FL-
144 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
BROWARD COUNTIES UNTIL 215 PM EDT...
* At 144 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles south of Intersection
Alligator Alley And Miami Canal, or 17 miles west of Pembroke
Pines, moving northwest at 25 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miccosukee Indian Reservation, Intersection Alligator Alley And
Miami Canal, Miccosukee Service Plaza and West Broward Rec. Area On
Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
and southwestern Florida.
LAT...LON 2586 8058 2610 8088 2617 8088 2627 8068
2593 8046
TIME...MOT...LOC 1744Z 153DEG 20KT 2601 8062
FELLSpecial weather statement, Jul 6, 1:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
149 PM EDT Tue Jul 6 2021
FLZ063-066-061815-
Hendry FL-Glades FL-
149 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 215 PM EDT...
* At 149 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Labelle, moving northwest at 25
mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Labelle and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southern
Florida.
LAT...LON 2690 8156 2691 8148 2678 8141 2669 8156
2670 8157
TIME...MOT...LOC 1749Z 146DEG 22KT 2668 8147
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 5, 9:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 5, 10:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 5, 11:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jul 5, 11:36 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 5, 11:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Jul 6, 12:52 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 6, 1:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 6, 1:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 2:33 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 6, 2:34 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jul 6, 3:51 AM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Jul 6, 4:19 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 26 min |
| Jul 6, 4:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jul 6, 4:44 AM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Jul 6, 5:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 6, 5:32 AM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jul 6, 5:37 AM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jul 6, 5:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 6:09 AM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 6, 6:15 AM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jul 6, 6:51 AM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jul 6, 7:20 AM EDT | Special Marine Warning | MFL | 40 min | |
| Jul 6, 7:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 8:41 AM EDT | Special Marine Warning | MFL | 28 min | |
| Jul 6, 9:23 AM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 6, 9:25 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 12:24 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 12:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jul 6, 1:03 PM EDT | Special Weather Statement | MFL | Hendry | 27 min |
| Jul 6, 1:05 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 6, 1:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:11 PM EDT | Tornado Warning | MFL | Collier, Hendry | 34 min |
| Jul 6, 1:16 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jul 6, 1:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:23 PM EDT | Tornado Warning | MFL | Glades, Hendry | 37 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jul 6, 1:39 PM EDT | Areal Flood Advisory | MFL | Collier | 96 min |
| Jul 6, 1:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jul 6, 1:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 6, 1:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 6, 2:08 PM EDT | Special Weather Statement | MFL | Broward | 97 min |
| Jul 6, 2:16 PM EDT | Small Craft Advisory | MFL | 25 hr | |
| Jul 6, 2:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 6, 2:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jul 6, 2:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jul 6, 3:11 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 3:16 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jul 6, 3:29 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Jul 6, 6:35 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Jul 6, 7:21 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 6, 7:59 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.